# SDR SIMA1982

- Difficulty date: July 16, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GS00542405
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3509 - FLOOR PROXIMTIY EMERGENCY LIGHT AT 9B IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LIGHT BULB IAW SAAB MM 33-50-20.  OPERATIONAL CHECK GOOD IAW SAAB MM 33-50-00.  (M)
